# SDR CA031009003

- Difficulty date: October 7, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Lear 35LEAR
- Aircraft time: 16,202 hours
- Engine: Garrtt TFE73122B
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Control Valve
- Part number: 1584653
- Condition: Erratic
- Location: Engine Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE OIL TEMPERATURE WITH FLUCTUATION ON LT ENGINE IN FLIGHT, IN RESPECT WITH THROTTLE LEVER. TEMPERATURE CONTROL VALVE REPLACED WITH NEW UNIT, GROUND POWER CHECK CARRIED OUT SATISFACTORY
